# SDR IPXA2024052567973

- Difficulty date: April 12, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING XORS 345-433 LWR T.E. AREA TEE CHANNEL HAS MULTIPLE CORROSION AND SINGLE CRACKED.   LOCATED, DRILLED AND INSTALLED REPAIR ANGLE AT GUSSET IAW SRM 57-50-02-2R-9. INSTALLED 1 EA TEE CHANNEL, SIX PANEL ACCESS, THREE ANGLES, THREE STIFFENERS, THREE REPAIR ANGLES, ONE REPAIR FILLER, ONE GUSSET AT LT WING TE AREA IAW SRM 57-50-02-2R-9.  ACCOMPLISHED REPAIR IAW SRM 57-50-02-2R-9, REPAIR 9, FIGURE 201, REVISION 70.
